# SDR AALA20120222018

- Difficulty date: February 21, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 84,143 hours, 13,296 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP UPPER SURFACE HAS DELAMINATION.  ACCOMPLISHED BONDED REPAIR PER SRM 57-53-01.
